# SDR AWXA200601938

- Difficulty date: November 3, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 19,685 hours, 7,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON MAIN CABIN SEAT TRACK, +Y765, FS 41 + 7", FS 44 + 5" AND FS 45 + 16".  REPLACED MAIN CABIN SEAT TRACK, +Y765, FS 41 - FS 47 IAW A319 SRM 51-72-11.
